RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 19, Number 1  


Editorial
V. A. Sokolov
The asymptotic of periodic solutions of autonomous parabolic equations with rapidly oscillating coefficients and equations with large diffusion coefficients
S. A. Kashchenko, A. S. Polstyanov
7
The dynamics of Kuramoto equation with spatially-distributed control
I. S. Kashchenko, S. A. Kashchenko
24
On an isomorphism of compactifications of moduli scheme of vector bundles
N. V. Timofeeva
37
Bias of the entropy estimator for symmetric Bernoulli measures and the weak metric
N. E. Timofeeva
52
Automatic control systems modeling by Volterra polynomials
S. V. Solodusha
60
The problem of adaptation of the generalized neural element
E. V. Konovalov
69
A generalized solution of an initial boundary value problem arising in the mechanics of discrete-continuous systems
E. P. Kubishkin, O. A. Khrebtyugova
84
Моделирование и анализ информационных систем
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019